# SDR S9BA0807

- Difficulty date: May 16, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6
- Aircraft serial: 524
- Aircraft time: 22,371 hours, 41,755 cycles
- Engine: Pwa PT6A27
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: C6W10057
- Part serial: VAL0125
- Condition: Corroded
- Location: Lt Wing
- Part time: 4,831 hours, 14,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRUT LOWER MOUNT CORRODED BEYOND LIMITS,  REMOVED AND REPLACED LT WING STRUT.
